Please use this identifier to cite or link to this item:
Title: Linear relation between deuteron matter radius and the scattering length
Author: Hua Wu
Martorell Domenech, Juan
Keywords: Estructura nuclear
Dispersió (Física nuclear)
Nuclear structure
Scattering (Physics)
Issue Date: 1990
Publisher: The American Physical Society
Abstract: We explain the empirical linear relations between the triplet scattering length, or the asymptotic normalization constant, and the deuteron matter radius using the effective range expansion in a manner similar to a recent paper by Bhaduri et al. We emphasize the corrections due to the finite force range and to shape dependence. The discrepancy between the experimental values and the empirical line shows the need for a larger value of the wound extension, a parameter which we introduce here. Short-distance nonlocality of the n-p interaction is a plausible explanation for the discrepancy.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i
It is part of: Physical Review C, 1990, vol. 42, núm. 3, p. 863-868
Related resource:
ISSN: 0556-2813
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
55746.pdf895.62 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.